Doctor insights on:
Eloxatin Side Effects
For a 59 year old stomach cancer patient, should leg pain be taken as a chemotherapy's side effect? Patient is on eloxatin and capecitabina... Thanks.
Maybe related: You are having leg pain and wonder if it is related to chemotherapy drugs. It is important to relay your leg pain to your doctor. This could be related to electrolyte imbalance, blood clot, among other things. Your doctor will want to know what makes the pain get better and when you notice it, if it resolves on its own. There may be additional studies ordered to look for clots. ...Read moreSee 1 more doctor answer
Would "4 life factor plus" or max international's products do any good on a 59 year old cancer patient? He's on chemo with eloxatin and capecitabina.
SORRY (:-( - NO: Unfortunately no. "tranfer factor" is one of the current fads, just see who is selling these products, literally your neighbors or friends. From what i can gather this person has colon cancer. These two chemotherapy agents are appropriate in this setting. Stick to what we know works. ...Read more
- Talk to a doctor live online for free
- Any side effects of arimidex
- Nature's bounty hair and nails side effects
- Steroid shot for sinus infection side effects
- Ask a doctor a question free online
- Side effects of drinking too much lemon with water
- What are the negative side effects of swallowing semen?
- Montelukast sodium and levocetirizine dihydrochloride side effects
- Garcinia cambogia extract side effects
- Talk to a pharmacologist online for free